# SDR FDEA200912304568

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FS 900 TO 1040R SEAT TRACK RBL 24.75 HAS AREAS OF SCRATCHES GOUGES AND AREAS OF CORROSION.  R & R SEAT TRACK IAW SRM 51-40-02 / 51-20-05. GOUGES AND CORROSION WERE OUT OF LIMITS IAW SRM 53-00-52, FIG. 101.  NEW SEAT TRACK FABRICATED ON SHOP TRAVELER NR T10/816706.  REPAIR IS CLASSIFED AS A CAT "A"   MAJOR REPAIR.
